Skip to content

Advil PM Pain Reliever and Nighttime Sleep Aid Liqui-Gels - 20 Count

Advil PM Pain Reliever and Nighttime Sleep Aid Liqui-Gels - 20 Count

Original price $0.00 - Original price $0.00
Original price $0.00
$11.14
$11.14 - $11.14
Current price $11.14

Estimated Delivery

Jul 21, 2024 - Jul 23, 2024

Advil PM Liqui-Gels

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil Liqui-Gels help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains ibuprofen 200 mg, a minor arthritis relief, headache relief and joint pain relief medication. This pain PM medicine also contains diphenhydramine 25 mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM minor arthritis pain relievers are convenient diphenhydramine HCL and ibuprofen Liqui-Gels that deliver real liquid power to rush relief where it hurts and ease you into a better night's sleep. Liqui-Gels are also easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil PM. For a healing night's sleep.

Highlights

Don’t let pain get in the way of a whole night’s sleep.

Advil PM Liqui-Gels rush liquid fast pain relief to where it hurts, helping you get the necessary sleep your body needs.

Sleep the whole night with Advil PM Liqui-Gels, our own branded nighttime pain reliever in a unique Liqui-Gel form.

  • Bottle of 20 Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief
  • Ibuprofen PM pain medicine helps relieve occasional sleeplessness related to minor aches and pains
  • Nighttime sleep aid and pain and headache medicine that helps you fall asleep and stay asleep
  • Liqui-Gel form rushes liquid pain relief right where it hurts
  • Back and body pain medicine and sleep aid for adults and children 12 years and older
  • Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older

Uses

For relief of:

  • Occasional sleeplessness when associated with minor aches and pains

Helps you:

  • Fall asleep
  • Stay asleep

Suggested Age: 12 Years and Up
Health Facts: Contains Diphenhydramine HCl, Contains Pain Reliever
Primary Active Ingredient: Ibuprofen
Active Ingredient Strength Value: 200.0 Milligrams
Product Warning: Keep out of reach of children
Product Form: Gelcap
Package Quantity: 20
Net weight: 2.89 Ounces

Dosage
12 years of age and older:
• Take 2 caplets at bedtime.
• Do not take more than 2 caplets in 24 hours.
Under 12 years of age:
• Do not take.

Potential Health Effects
This product is indicated for adults and children ages 12 and older. Children under 12 should not take this product without first consulting a doctor. Do not take more than 2 caplets in 24 hours. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding..

See product label for full product information and warnings.

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by